Identification of solitary-wave solutions as an inverse problem: Application to shapes with oscillatory tails
Christo I. Christov,
Tchavdar T. Marinov and
Rossitza S. Marinova
Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 1, 56-65
Abstract:
The propagation of stationary solitary waves on an infinite elastic rod on elastic foundation equation is considered. The asymptotic boundary conditions admit the trivial solution along with the solution of type of solitary wave, which is a bifurcation problem.
Keywords: Solitary waves; Inverse problems; Coefficient identification; Method of variational imbedding (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409001785
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:1:p:56-65
DOI: 10.1016/j.matcom.2009.06.019
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().